# SDR RAIA970622

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448551214
- Condition: Failed
- Location: Lt Engine
- Part time: 2,246 hours
- Stage of operation: DE
- Nature of condition: J, F
- Precautionary procedure: E

## Discrepancy

STL - FLT 7170 - DESCENDING THROUGH 10,000 FEET, AIRCRAFT YAWED, LT TORQUE DROPPED ALONG WITH FF.  ENGINE SHUT DOWN.  MAINTENANCE REPLACED LEFT ENGINE HMU.  (X)
